I drink one pill at night same time every what could possibly be wrong.
The vl will go down if the meds are effective. You should have a vl check after 3 months. If it's not decreased, consult your doctor. Focus on your vl rather than cd4 at first.
Mine did the same. I talked my doc into changing my meds. I went from bouncing around from 200 up to 800. My lastbviral count on this new med was 30. I went off Atripla to Genvoya.
Numbers fluctuate just don't stress or panic get exercise and eat good.
I have noticed that when you take medications the VL will change I was on Truvada, Reyataz, and Norvir for 6 years and notice my VL decreasing. The medications sometimes stop having effect on the strain of HIV you have. So you have to see which ones work better. There is a medication that will work for you. Don't give up. We are all here for each other!
how much fluctuation? was it stable for a long time before and now jumping up? There are tests available that can tell your dr if you are become resistant to a medication and then you would know for sure if your meds are still working well for you. I imagine some fluctuation is normal. If the trend is an increasing viral load I would definitely talk to your dr to see if a med change is in order. Good luck!!
We never share your personal information with anyone.